# SDR SWAA2015020236250

- Difficulty date: January 7, 2015
- Submitted: February 2, 2015
- Operation: Air carrier
- Aircraft: N7717D
- Make and model: Boeing 737-76N
- Aircraft serial: 32664
- Aircraft time: 30,374 hours, 13,527 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1401
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER IN SPAR RIB AT STATION 129.50 3RD STIFFENER FROM THE FRONT CRACKED ON LOWER END.  REPAIRED RIB IAW SRM.
